# SDR FDEA201303140571

- Difficulty date: March 14, 2013
- Submitted: March 14, 2013
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757204
- Aircraft serial: 27220
- Aircraft time: 65,146 hours, 23,073 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 395-418
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E/E BAY INTERIOR FUSELAGE SKIN AT BS 395-418, BETWEEN STRINGER  25-26R, CORRODED.  FOUND CORROSION OUT OF LIMITS IAW SRM 53-00-01, PG.104, FIG 101, DETAIL II.  COMPLIED WITH EA F-5330-T0300227.  MAJOR  REPAIR.
